# SDR A6WA201140600

- Difficulty date: July 7, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,198 hours, 17,365 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR CORE COWL INNER SKIN HAD 3 DENTS OUT OF LIMITS.  CUT AWAY DAMAGE C/W,  REO 601R-71-12-4064 AND CMM 71-12-01.  REPAIR NR SRS 095 AND SRS 021.
